# SDR MWEA00048

- Difficulty date: February 10, 2000
- Submitted: February 10, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- Aircraft time: 81,217 hours, 91,517 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 39164311
- Condition: Cracked
- Location: Bs 897
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 13 RIGHT IS CRACKED AT ATTACH POINT TO FRAME STATION 897.  MAINTENANCE FABRICATED AND INSTALLED LONGERON REPAIR.
